# SDR 95ZZZX2014

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010261
- Condition: Failed
- Location: Nr 1 Le Flap
- Component: Eaton, H1010261
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WING NR 1 LEADING EDGE FLAP LIGHT CAME ON AT 13,000 FEET. REDUCED SPEED AND EXTENDED FLAPS TO 5 DEGREES WITH NORMAL INDICATIONS.  RETRACTED FLAPS WITH NORMAL INDICATIONS.  THEN 15 TO 20 SECONDS LATER, FLAP LIGHT CAME ON AGAIN.  EXTENDED FLAPS AND RETURNED TO CUN.  AIRCRAFT FERRY CUN-FLL FOR REPAIR AND HAS BEEN RETURNED TO SERVICE.
